RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 12  


Existence of standard models of conic fibrations over non-algebraically-closed fields
A. A. Avilov
3
The leading term of the Plancherel-Rotach asymptotic formula for solutions of recurrence relations
A. I. Aptekarev, D. N. Tulyakov
17
Martingale Rosenthal inequalities in symmetric spaces
S. V. Astashkin
41
Groups of homeomorphisms of the line. Criteria for the existence of invariant and projectively invariant measures in terms of the commutator subgroup
L. A. Beklaryan
63
A description of the location and structure of the essential spectrum of a model operator in a subspace of a Fock space
G. R. Yodgorov, F. Ismail, Z. I. Muminov
85
Convexity properties of images under nonlinear integral operators
M. Yu. Kokurin
99
Second-order infinitesimal bendings of surfaces of revolution with flattening at the poles
I. Kh. Sabitov
111
An asymptotic expansion of the solution of a matrix difference equation of general form
M. S. Sgibnev
141
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019